• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
Chen Xiao-Shan. Perturbation bounds for singular subspaces under the Frobenius norm[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 1-6 .
Citation: Chen Xiao-Shan. Perturbation bounds for singular subspaces under the Frobenius norm[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 1-6 .

Perturbation bounds for singular subspaces under the Frobenius norm

More Information
  • Corresponding author:

    Chen Xiao-Shan

  • Received Date: December 09, 2007
  • Revised Date: April 07, 2008
  • The double gaps are used to present new perturbation bounds and the condition number for left and right singular subspaces under the Frobenius norm.It is show that the separate bounds are always less than or equal to the joint bound.

Catalog

    Article views (2657) PDF downloads (417) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return